# SDR UIEA01058

- Difficulty date: May 30, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B15034U19
- Condition: Cracked
- Location: Fuselage
- Part time: 65,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION PER SB 53A2390R1, FOUND BS 1480 L/S SPLICE PLATE FITTING HOLES NR 9 AND 10 WITH CRACK INDICATIONS.  REMOVED LONGERON EXTENSION STRAP.  REAMED HOLES TO REMOVE CRACKS.  CONFIRMED NO CRACKS.  FABRICATED BUSHINGS AND INSTALLED PER STANDARD PRACTICES IAW 747-53A2390R1 TO NOMINAL SIZE OF .5625 INCH DIAMETER.  REINSTALLED LONGERON EXTENSION STRAP.  REPEAT INSPECTION INTERVAL REDUCED BY 6000 CYCLES TO A THRESHOLD OF 12000 INITIAL AND 3500 REPETITIVE THEREAFTER.  (M)
